EconPapers    
Economics at your fingertips  
 

Testing the adequacy of conventional asymptotics in GMM

Jonathan H. Wright

Econometrics Journal, 2010, vol. 13, issue 2, pages 205-217

Abstract: This paper proposes a new test of the null hypothesis that a generalized method of moments model is sufficiently well identified for conventional asymptotics to be reliable. The idea of the test is to compare the volume of two confidence sets: one that is robust to lack of identification and one that is not. Under the null hypothesis, the relative volume of these two sets is O_p(1), but under the alternative, the robust confidence set has high probability of being unbounded. Copyright The Author(s). Journal compilation Royal Economic Society 2010.

Date: 2010
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1368-423X.2010.00312.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:13:y:2010:i:2:p:205-217

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2015-09-08
Handle: RePEc:ect:emjrnl:v:13:y:2010:i:2:p:205-217